Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Mikhail Shlemovich Birman (on the occasion of his 75th birthday)

Authors: V. S. Buslaev, M. Z. Solomyak and D. R. Yafaev
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 16 (2004), nomer 1.
Journal: St. Petersburg Math. J. 16 (2005), 1-8
MSC (2000): Primary 01A70
Published electronically: December 14, 2004
MathSciNet review: 2068350
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 01A70

Retrieve articles in all journals with MSC (2000): 01A70

Additional Information

Received by editor(s): November 10, 2003
Published electronically: December 14, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society